MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN; WOUND DRAIN
Catalog Number 0070310
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the incident report was filed on as they had to return to surgery for a hematoma evacuation because the drain did not work as it should have.This is not the first patient that they had this problem with.This complaint is for product (pcn #0070310) and (pcn #0070740).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.No actions can be taken at this time since a root cause was not identified.Photo: received (2) photo samples.All photo samples showcase an overview of a wound drain and tubing.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: indications: wound drains are used to remove exudates from wound sites.Warning: when placing drain(s) care should be taken to ensure that the perforated portion of the wound drain lies completely within the confines of the wound.Read product insert provided with the closed wound evacuator for detailed instructions, warnings and precautions associated with the use of the evacuator device.To avoid the possibility of drain damage or breakage: additional perforations should not be made in the drains.Avoid suturing through drains.Drains should lie flat and in line with the skin exit areas.Particular care should be taken to avoid any obstacles to the drain exit path.Drains should be checked for free motion during closure to minimize the possibility of breakage.Drain removal should be done gently by hand.They should not be handled with pointed, toothed or sharp instruments which could cause cuts or nicks and lead to subsequent structural failure of the drain.Surgical removal may be necessary if drain is difficult to remove or breaks.Drain placement: 1.Place perforated wound drain within the critical fluid collection area of wound.2.Draw non-perforated section of wound drain through to the outside until drain indicator mark appears at the skin surface.Two sets of indicator marks aid placement of the drain.3.Remove trocar only by cutting the drain one inch from end of trocar.4.Trim non-perforated section of drain to desired length.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the incident report was filed on as they had to return to surgery for a hematoma evacuation because the drain did not work as it should have.This is not the first patient that they had this problem with.This complaint is for product (pcn #(b)(4)) and (pcn #(b)(4)).

Brand Name
SILICONE ROUND DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21547545
Report Number1018233-2025-01533
Device Sequence Number17904065
Product Code GBX
UDI-Device Identifier00801741049460
UDI-Public(01)00801741049460(11)240405(17)290131(10)NGJP3234
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070310
Device Lot NumberNGJP3234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown